Show simple item record

dc.contributor.authorAhmad, Bashir ( )
dc.contributor.authorKhan, Rahmat ( Orcid Icon 0000-0003-1660-0396 )
dc.contributor.authorEloe, Paul W. ( Orcid Icon 0000-0002-6590-9931 )
dc.date.accessioned2020-08-19T21:44:03Z
dc.date.available2020-08-19T21:44:03Z
dc.date.issued2002-10-22
dc.identifier.citationAhmad, B., Khan, R., & Eloe, P. W. (2002). Generalized quasilinearization method for a second order three point boundary-value problem with nonlinear boundary conditions. Electronic Journal of Differential Equations, 2002(90), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12423
dc.description.abstractThe generalized quasilinearization technique is applied to obtain a monotone sequence of iterates converging uniformly and quadratically to a solution of three point boundary value problem for second order differential equations with nonlinear boundary conditions. Also, we improve the convergence of the sequence of iterates by establishing a convergence of order k.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectGeneralized quasilinearizationen_US
dc.subjectBoundary value problemen_US
dc.subjectNonlinear boundary conditionsen_US
dc.subjectQuadratic and rapid convergenceen_US
dc.titleGeneralized Quasilinearization Method for a Second Order Three Point Boundary-value Problem with Nonlinear Boundary Conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record